# SDR USAAD00137

- Difficulty date: August 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200335001
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND EMERGENCY LIGHTS TO BE INOPERATIVE IN FIRST CLASS, THE VENTRAL STAIR AREA, AND THE EMERGENCY ESCAPE RAMP.  MAINTENANCE REPLACED THE BATTERY PACK ASSEMBLIES IN THE FORWARD AND AFT POSITIONS, AND REPLACED THE INOPERATIVE LIGHT ASSEMBLY FOR THE EMERGENCY ESCAPE RAMP.  OPS CHECK OK.  (M)
